Sixth death linked to AstraZeneca clotting

Original article by Rachel Clun, Mary Ward, Lucy Carroll
The Sydney Morning Herald – Page: Online : 6-Aug-21

The Therapeutic Goods Administration has advised that a 34-year-old woman in New South Wales has died from a rare blood clotting disorder just over a week after receiving AstraZeneca’s COVID-19 vaccine. It is Australia’s sixth confirmed death from thrombosis with thrombocytopenia syndrome, which has been linked to the AstraZeneca jab. There have now been 93 confirmed cases of TTS nationwide. One Australian has also died from immune thrombocytopenia after receiving the AstraZeneca vaccine.

CORPORATES
AUSTRALIA. THERAPEUTIC GOODS ADMINISTRATION

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s